# SDR SWIA2019111846775

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 41,443 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL AT FS349.00 FS364.00 BETWEEN STGR27 & STGR26L HAS CORROSION. (MARKED)  (C-CHECK) RO: 11/17/2019   REMOVED CORROSION FROM LH INTERCOSTAL FROM FS349.00 TO FS364.000 BETWEEN STR 26L AND STR 27 IAW SRM, CORROSION DAMAGE WAS FOUND ON MORE THAN ONE ELEMENT IN SEVERAL GIVEN CROSS-SECTIONS AND IS FOUND TO BE OUT OF LIMITS IAW SRM. REMOVED AND INSTALLED NEW LH INTERCOSTAL FROM FS349 TO FS364 BETWEEN STR 26L AND STR 27 IAW BOMBARDIER DRWG AND SRM. NO LEAKS NOTED.
